# SDR ASAA2023031842416

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,919 hours, 15,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR IS VERY HARD TO LATCH CLOSED. GROUNDED - YES. FOUND FWD UPPER ROLLER ARM NOT SEATING CORRECTLY IN LATCH ASSY. FOUND HORIZONTAL CONTROL ROD OUT OF ADJUSTMENT. REMOVED LINER & SLIDE, ADJUSTED HORIZONTAL CONTROL ROD REF B737-800 AMM 52-11-00-820-801 STEP 2.K. REINSTALLED LINER & SLIDE REF AMM 25-66-01-400-803. ACCOMPLISHED FORWARD ENTRY DOOR TEST & TESTED GOOD. REF AMM 52-11-00-700-804.
